# SDR HALA2023081000037

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 32,582 hours, 75,888 cycles
- Engine: Rroyce BR700715A130
- Engine time: 34,385 hours, 55,252 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 114E7842G120
- Part serial: LHBR0340
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - ENG L SYS FAIL. EE 2 FAULT REVIEW INDICATED NO DISPATCH FAULT CODES 732165 & 732166 (EEC BOX FAULT). REMOVED AND REPLACED EEC PER AMM 73-21-01.RTS OK. IDLE RUN CHECK OK. NO FAULTS.OK FOR SVC.
